# SDR HEEA088451

- Difficulty date: July 17, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N5019F
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- Aircraft time: 16,653 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 099799100
- Part serial: 749
- Condition: Malfunctioned
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEARCH LIGHT WILL NOT MOVE PROPERLY.
